medication

shorty31
By shorty31 Latest Reply 2010-04-19 05:12:18 -0500
Started 2010-04-16 11:50:19 -0500

i just read a story about the young lady who was taking lisinopril. i take it, 40mg. if it cause kidney failure why would dcotors give it to you i thought that they are there to help us get better. now i'm wondering if i'm taking the right meds. sometimes i feel that my heart meds, not working right i've told my doctor and when i go back to see him i have to take the test where they go through your grouns i have an enlarge heart yes folks i'm all messed up but through the grace of God i'll be allright. i've made it this far i'll make another 50yrs. i hope. ha.ha.


10 replies

Zimoss
Zimoss 2010-04-17 02:12:09 -0500 Report

it all comes down to a cost benefit analysis… what is worse for you? losing a kidney or taking a drug that MIGHT cause damage? (my opinion is its better to protect the kidney since you know you will lose it if its not protected)

As said below… keep up with your blood work and report any problems to your doctor and you should be ok.

Of course there are instances when something happens, but by following up with blood/ lab work you will minimize that possibility.

joni55
joni55 2010-04-16 19:25:45 -0500 Report

Someone was saying the same thing about Metformin. My pharmacist says that is rare. I am not sure what to believe.

LadyDi - 26259Miller
LadyDi - 26259Miller 2010-04-16 14:00:21 -0500 Report

I've taken Lisinopril for a number of years. My physician monitors the effects on my liver/kidneys on a regular basis when doing my bloodwork. As long as you're being monitored and directed by your doctor, you should be fine. All meds have side effects, etc., and need to be used according to doctor's instructions and monitoring. I wouldn't worry about it. It does pay to be cautious and to read up on your conditions and any meds you're taking, however.

shorty31
shorty31 2010-04-17 05:06:08 -0500 Report

thank you because i'm a risk factor most of my family died from some type of liver or kidney complication.

Gabby
GabbyPA 2010-04-16 13:55:44 -0500 Report

Lisinopril is to help your kidneys. I was reading the webMD side effects of it, and liver problems have been reported, but I don't see anything about the kidneys. However, most medicines are just and exchanged toxin, so your liver and kidneys both work to eliminate them from your body. What story are you talking about where it caused kidney failure?

shorty31
shorty31 2010-04-17 05:08:13 -0500 Report

i must have found an old dissusion she was an asian women. and i read her story then i started wondering would that happen to me but like i said that i feel fine.

Next Discussion: Saying "Hello" »